MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 3.75 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 3.75 X 15MM; DENTAL IMPLANT
Model Number OSS315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site 25 was removed due to a continuous peri-implantitis.Additional appointment required: yes, to place a new implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp- (b)(4).The following sections have been updated: b4: date of this report; b5: describe event or problem; d4: unique identifier (udi) number changed to unknown; d9: device availability; g3: date received by manufacturer; g6: type of report; h1: type of reportable event; h2: follow up type; h3: device evaluated by manufacturer; h6: adverse event problem; h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE IMPLANT 3.75 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10957381
Report Number0001038806-2020-01993
Device Sequence Number14058404
Product Code DZE
UDI-Device Identifier00844868013136
UDI-Public(01)00844868013136(17)081231(10)226804(241)OSS315
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2008
Device Model NumberOSS315
Device Catalogue NumberOSS315
Device Lot Number226804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight62